# SDR SWAA2021110322019

- Difficulty date: September 21, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO INTERCOSTAL CRACKED BS 520 S-25R. 8-90 ; / [01] REMOVED INTERCOSTAL AT AFT OF FWD CARGO ;STA 520 STGR - 25R AS PER B737-700 SRM 51-40-02-0G-0; [02] FABRICATED INTERCOSTAL FOR AFT OF FWD. CARGO BS. 520 S-25R IAW. DWG#143A9803-58; HEAT TREATED FABRICATED PART FROM 7075-0 TO 7075-T62 PER BAC5602. HEAT TREATMENT PAPER WORK ATTACHED.; [03] VERIFIED FABRICATION PER BOEING DRAWING 143A9803-58 AND HEAT TREAT FORM OP 84; [04] OK TO ALODINE AND PRIME FABRICATED PART.; [05] TREATED AND PRIME NEW INTERCOSTAL IAW. B-737-700 SRM. 51-20 01-0G-0; [06] VERIFIED STEP 5 OK TO INSTALL FABRICATED INTERCOSTAL AT AFT OF FWD CARGO STA 520;S-25R; [07] INSTALLED NEW INTERCOSTAL A FWD CARGO STR 25R BETWEEN BS 500D AND 520 PER REF B737 SRM 51-40-02-0G-0 AND DWG 143A7902; [08] REMOVED AND REPLACED INTERCOSTAL A FWD CARGO STR 25R BETWEEN BS 500D AND 520 PER REF B737 SRM 51-40-02-0G-0 AND DWG 143A7902; [09] VERIFIED STEP # 7 AND 8; [10] JOB IS COMPLETE
